Economic Theory

, Volume 45, Issue 1–2, pp 1–22

On existence of rich Fubini extensions



This note presents new results on existence of rich Fubini extensions. The notion of a rich Fubini extension was recently introduced by Sun (J Econ Theory 126:31–69, 2006) and shown by him to provide the proper framework to obtain an exact law of large numbers for a continuum of random variables. In contrast to the existence results for rich Fubini extensions established by Sun, the arguments in this note do not use constructions from nonstandard analysis.


Fubini extension Exact law of large numbers Independence Risk 

JEL Classification

C00 C02 C60 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Institut für WirtschaftswissenschaftenUniversität WienWienAustria

Personalised recommendations